Lycopodium Clavatum & Sepia side effectsHello,
My wife was recently taking Lycopodium Clavatum & Sepia in 15C to address her psoriasis problem.
She has been taking 10 granules of each 3 times per week for 2 weeks.
Added to this she also took Thuya 9C + Natrum muriaticum 15C (also for psoriasis).
She took all those remedies altogether for 2 weeks.
Now she has started to suffer of some side effects:
- Psoriasis increased all over her body
- Depression state
- Nervous breakdown
She has now stopped everything but she still encounter the side effects (last dose was taken 4 days ago).
After some research she thinks that Lycopodium Clavatum & Sepia could be the cause...
Our questions are:
- Is there any antidote that could help her to feel better and to decrease the psoriasis?
- If not antidote is available after how much time would the side effects dissipate
- Is there anything else she could do to feel better?
Thanks in advance for your advices...
bexinul on 2017-04-05
She didn't know that those remedies could have such side effects.
Now she learned her lesson and will never do it by herself anymore...
Anyone who can advise on what she can do now?
Thanks in advance!
bexinul 5 years ago
♡ HealthyWorld 5 years ago
Or can it be a dilution? (5C?)
As it seems Camphora mother tincture is very difficult to find in our country...
bexinul 5 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.